# SDR EE4Y20111005009

- Difficulty date: October 5, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 73,218 hours, 79,758 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 43, FWD C/C BS 380 FRAME WITH UPPER FLANGE CRACKED AT S26R.  A PERMANENT IS INSTALLED IAW SRM 51-40-3, FIG 1 GUIDELINES UNDER WO Z10226, ITEM 1-112.
